# SDR IPXA2023060522356

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N626UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65781
- Aircraft time: 8,539 hours, 1,345 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: NA
- Part serial: NA
- Condition: Warning Message
- Location: Pitot
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**DIVERSION** **EMERGENCY DECLARED** EICAS MSGS Â€˜ HEAT P/S CAPT AND HEAT L TAT PLS PERFER TO MTX REF# T3F18E001Y16E FOR ACTION AND CLOSURE.
